Doctor insights on:
Signs Of Pregnancy While On Depo Provera Shot
What are signs of pregnancy when you're on the Depo-Provera shot? Are they different from normal signs?
Yes: Since skipping periods is normal on Depo provera it is not necessarily a sign of pregnancy. Weight gain is also common with Depo and not necessarily associated with pregnancy. Nausea is not usually associated with Depo but is common with pregnancy. If you think you might be pregnant, do a pregnancy test. While it is very uncommon to conceive on Depo, all methods do have failures. ...Read moreSee 1 more doctor answer
If you're pregnant or planning to get pregnant, there are many things you can do to give your baby a healthy start: Regular prenatal visits along with laboratory testing, ultrasounds, prenatal vitamins and immunizations (like the flu shot and whopping cough booster). Now's the time to eat healthy, stay hydrated, and ...Read more
I had my first depo shot Jan 27 while on my cycle it's now March and lately I have had a lot of pregnancy signs including not having a period since Ja?
Took Plan B a day after unprotected sex then got Depo shot a day later however showing signs of pregnancy very ill... Could i b pregnant?
Most likely: A reaction to the hormones give it time to regulate ...Read more
I've only been on the Depo-Provera shot for 6 months. I've been having sex and now im getting signs if pregnancy. Could I be pregnant?
Im on the Depo-Provera shot but im having pretty much all the signs of pregnancy. I took a home pregnancy test but it was negative. Could it be too early
I been on the Depo-Provera shot for almost a year now and i haven't had any periods but i woke up this morning my period was on.. Is this a sign of pregnancy?
What is this a sign of? Pregnancy? Or something serious... I had my Depo-Provera shot about three months ago. I am due for my next shot but I am not going in to get another shot because i disliked the side effects (tired, eating alot, burns during sex, pa
If : If you are on the depo shot and you are not yet due for your next one, then you are still protected against pregnancy 99% of the time. It is more likely that you have a bladder infection or another more common problem. You should see your doctor for your symptoms. You may also want to discuss other birth control options besides the depo shot since you did not like the side effects you experienced. Good luck! ...Read more
I had unprotected sex. I took the morning after pill. I also got the Depo-Provera shot the next day but I've been very sick with pregnancy signs.
I started the Depo-Provera shot as birth control and haven't gotten my period in 2 months is this normal?? First time on birth control. no signs of pregnancy
- Talk to a doctor live online for free
- Early signs of pregnancy while on depo-provera shot
- Signs and symptoms of pregnancy while on depo-provera
- Signs of pregnancy on depo-provera shot
- Ask a doctor a question free online
- What are the symptoms of pregnancy while on depo-provera shot?
- Signs of pregnancy while on the shot
- Signs of being pregnant while on the depo-provera shot
- Early signs of pregnancy while on the pill
- Talk to a gynecologist online for free